| Catalog Number |
305886 |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided, therefore, xx was used as a place holder.
Event or Problem Description
It was reported that bd the following information was provided by the initial reporter: date of incident (yyyy-mm-dd): (b)(6) 2025.Level of harm: no apparent harm - reached the patient/person incident details: patient was receiving im chemo injection and small chemo spill noted while injection was being administered.Procedure: it was im injection, and the needle did not tighten properly.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305886 and batch number 2101010.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As samples were unavailable for return, twenty (20) retained samples of reported lot number were obtained from the manufacturing facility.The needles were assembled with a bd discardit 2ml syringe; however, no signs of defective connection were observed.Based on the investigation results, we were unable to reproduce the reported issue and an exact cause could not be determined.Engagement force is measured during manufacture as part of the in-process inspections and final testing prior to release.Smartslip technology has been introduced to ensure that a secure connection is made with luer slip syringes.We recommend following the instructions for use, which are unique in directing the user to push firmly when attaching the needle to the syringe and to be sure that the clip is activated.Bd needles are manufactured and released according to applicable procedures and specifications and complies with iso (international organization for standardization) standard.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.